# SDR TRAX200700280

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,954 hours, 7,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY LIGHT OUT BY GALLEY DOOR INOP.  FLT 4690 DEL 44 MINS.
